Reduction theorem and normal forms of linear second order mixed type PDE families in the plane

Davydov AA & Thi Diep LT (2011). Reduction theorem and normal forms of linear second order mixed type PDE families in the plane. TWMS Journal of Pure and Applied Mathematics 2 (1): 44-53.

[img]
Preview
Text
XJ-11-126.pdf

Download (375kB) | Preview

Abstract

Normal forms for smooth deformation of germ of characteristic equation of second order partial differential equation being linear with respect to second derivative is found near a point of tangency of characteristic direction with the type change line, when this singular point is nondegenerate and non-resonance.

Item Type: Article
Uncontrolled Keywords: Implicit differential equation; Mixed type equation; Normal form; Classification
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: TWMS Journal of Pure and Applied Mathematics; 2(1):44-53
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:45
Last Modified: 08 Sep 2016 12:29
URI: http://pure.iiasa.ac.at/9539

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313